title   
  

Some Artin-Schreier towers are easy

Garcia, Arnaldo and Stichtenoth, Henning (2006) Some Artin-Schreier towers are easy. Moscow Mathematical Journal, 5 (4). ISSN 1609-4514

Full text not available from this repository.

Official URL: http://www.ams.org/distribution/mmj/vol5-4-2005/abst5-4-2005.html#garcia-stichtenoth

Abstract

Towers of function fields (resp., of algebraic curves) with positive limit provide examples of curves with large genus having many rational points over a finite field. It is in general a difficult task to calculate the genus of a wild tower. In this paper, we present a method for calculating the genus of certain ArtinSchreier towers. As an illustration of our method, we obtain a very simple and unified proof for the limits of some towers that attain the DrinfeldVlăduţ bound or the Zink bound.

Item Type:Article
Uncontrolled Keywords:Tower of function fields; finite field; ArtinSchreier extension; genus; rational place; limit of towers.
Subjects:Q Science > QA Mathematics
ID Code:238
Deposited By:Henning Stichtenoth
Deposited On:19 Dec 2006 02:00
Last Modified:28 Aug 2007 23:19

Repository Staff Only: item control page